# SDR DALA14008330650

- Difficulty date: February 8, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 83,438 hours, 36,212 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, AFT OF AFT BULKHEAD PANEL, EVIDENCE OF LAVATORY DUMP TUBE LEAKING AT CONNECTION TO SERVICE PANEL, BLUE WATER STAINED AND CORROSION ON LAVATORY PAN.  CORROSION FOUND TO BE 100 PERCENT MATERIAL LOSS IAW SRM 51-10-02.  DOUBLER FABRICATED IAW DWG 146N3650, REV AH. TREATED PRIMED AREA AND REINSTALLED PAN AND DOUBLER IAW AMM 51-21- AND SRM.
